MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. PINNACLE®; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A. PINNACLE®; CONTAINER, I.V.
Catalog Number 2112348
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2013017 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun italy s.P.A.(manufacturer).This report has been identified as event one of b.Braun medical inc.Internal report (b)(4).The investigation into this reported event is ongoing.Additional attempts to get the sample are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: event 1 foreign material noticed floating in compounded solution.
 
Additional Manufacturer Narrative
Exemption number e2013017.B.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun italy s.P.A.(manufacturer).This report has been identified as event one of b.Braun medical inc.Internal report number (b)(4).Two (2) samples were received for evaluation.A visual inspection was performed on both samples, and a particle was found in one (1) of the returned bags.This particle was tested and ft-ir analysis determined that the particle was an amino-acid based substance.Due to this information, it was determined that the particle must have originated during the use of the product.The other bag had traces of dried nutritional solution, but no particle was found during the examination of the sample.A batch record review for the reported lot number did not reveal any abnormalities or non-conformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number.Based on the results of the investigation, no conclusions can be made regarding the cause of the reported event.If additional information becomes available, a follow up report will be submitted.

Brand Name
PINNACLE®
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola 41037
IT  41037
MDR Report Key7800826
Report Number9681240-2018-00010
Device Sequence Number16629243
Product Code KPE
UDI-Device Identifier04046964200670
UDI-Public(01)04046964200670
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
Report Date (Section F) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2021
Device Catalogue Number2112348
Device Lot Number18D03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/09/2018
Device Age4 MO
Event Location Other
Date Report to Manufacturer10/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/29/2018